Different methods for the study of obstructions in the schemes of Jacobi
Annales de l'Institut Fourier, Volume 61 (2011) no. 2, p. 453-490
In this paper the problem of obstructions in Lie algebra deformations is studied from four different points of view. First, we illustrate the method of local ring, an alternative to Gerstenhaber’s method for Lie deformations. We draw parallels between both methods showing that an obstruction class corresponds to a nilpotent local parameter of a versal deformation of the law in the scheme of Jacobi. Then, an elimination process in the global ring, which defines the scheme, allows us to obtain nilpotent elements and to describe the global method. Finally, the obstruction problem is studied in the geometry defined by generators and relations. Under certain conditions, we prove that subschemes of grassmannians of T-invariant ideals of a free Lie algebra (T being a torus of derivations), after quotient by an action group, are the same as those defined from Jacobi polynomials after a similar quotient.
Le problème des obstructions aux déformations d’algèbres de Lie est étudié de quatre points de vue différents. On illustrera d’abord la méthode de l’anneau local, une alternative à la méthode de Gerstenhaber. On compare les deux méthodes en montrant qu’une classe d’obstruction correspond à un paramètre local nilpotent d’une déformation verselle de la loi dans le schéma de Jacobi. Un procédé d’élimination dans l’anneau global permet ensuite d’obtenir des éléments nilpotents, constituant ainsi une méthode globale. Enfin, le problème des obstructions est traité dans la géométrie définie par générateurs et relations. Des sous-schémas de grassmanniennes constitués d’idéaux T-invariants d’une algèbre de Lie libre (T étant un tore bien choisi), après quotient par une action de groupe, sont égaux à ceux définis par les polynômes de Jacobi après passage à un quotient similaire.
DOI : https://doi.org/10.5802/aif.2620
Classification:  17B30,  17B56,  17B01
Keywords: Deformation, obstruction, free Lie algebra
@article{AIF_2011__61_2_453_0,
     author = {Carles, Roger and M\'arquez, M. Carmen},
     title = {Different methods for the study of obstructions in the schemes of Jacobi},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {2},
     year = {2011},
     pages = {453-490},
     doi = {10.5802/aif.2620},
     zbl = {1272.17016},
     mrnumber = {2895064},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2011__61_2_453_0}
}
Carles, Roger; Márquez, M. Carmen. Different methods for the study of obstructions in the schemes of Jacobi. Annales de l'Institut Fourier, Volume 61 (2011) no. 2, pp. 453-490. doi : 10.5802/aif.2620. https://aif.centre-mersenne.org/item/AIF_2011__61_2_453_0/

[1] Carles, R. Sur certaines classes d’algèbres de Lie rigides, Math. Ann., Tome 272 (1985), pp. 477-488 | Article | MR 807285 | Zbl 0559.17010

[2] Carles, R. Un exemple d’algèbres de Lie résolubles rigides, au deuxième groupe de cohomologie non nul et pour lesquelles l’application quadratique de D. S. Rim est injective, C. R. Acad. Sci. Paris Sér. I Math., Tome 300 (1985) no. 14, pp. 467-469 | MR 788973 | Zbl 0576.17009

[3] Carles, R. Sur la cohomologie d’une nouvelle classe d’algèbres de Lie qui généralisent les sous-algèbres de Borel, J. of Alg., Tome 154 (1993) no. 2, pp. 310-334 | Article | MR 1206123 | Zbl 0796.17019

[4] Carles, R. Construction des algèbres de Lie complètes, C. R. Acad. Sc. Paris, Tome 318 (1994), pp. 711-714 | MR 1272333 | Zbl 0826.17023

[5] Carles, R. Déformations dans les schémas définis par les identités de Jacobi, Ann. Math. Blaise Pascal, Tome 3 (1996) no. 2, pp. 33-62 | Article | Numdam | MR 1435315 | Zbl 0919.17015

[6] Carles, R.; Petit, T. Versal deformations and versality in central extensions of Jacobi schemes, Transformation Groups, Tome 14 (2009) no. 2, pp. 287-317 | Article | MR 2504925 | Zbl pre05617608

[7] Dixmier, J. Cohomologie des algèbres de Lie nilpotentes, Acta Scientiarum Math., Tome 16 (1955) no. 3-4, pp. 246-250 | MR 74780 | Zbl 0066.02403

[8] Favre, G. Système de poids sur une algèbre de Lie nilpotente, Manuscripta Math., Tome 9 (1973), pp. 53-90 | Article | MR 349780 | Zbl 0253.17011

[9] Fialowski, A. Deformations of Lie algebras, Math. USSR Sbornik, Tome 127(169) (1985), pp. 476-482 (English translation: Math. USSR Sb. 55 (1986), no. 2, p. 467-473) | MR 806511 | Zbl 0583.17010

[10] Fialowski, A. An example of formal deformations of Lie algebras, NATO Conference on Deformation Theory of Algebras and Applications, Il Ciocco, Italy, 1986, Proceedings, Kluwer, Dordrecht (1988), pp. 375-401 | MR 981622 | Zbl 0663.17009

[11] Fialowski, A.; Fuchs, D. Construction of miniversal deformations of Lie algebras, J. Funct. Analysis, Tome 161 (1999), pp. 76-110 | Article | MR 1670210 | Zbl 0944.17015

[12] Gerstenhaber, M. On the deformations of rings and algebras, Ann. of Math., Tome 79 (1964), pp. 59-103 | Article | MR 171807 | Zbl 0123.03101

[13] Nijenhuis, A.; Richardson, R. W. Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc., Tome 72 (1966), pp. 1-29 | Article | MR 195995 | Zbl 0136.30502

[14] Rauch, G. Remarque sur les constantes de structure des C-algèbres de Lie de dimension finie, C. R. Acad. Sc. Paris, Tome 266 (1968), pp. 330-332 | MR 232809 | Zbl 0157.07603

[15] Richardson, R. W. On the rigidity of semi-direct products of Lie algebras, Pac. J. Math., Tome 22 (1967), pp. 339-344 | MR 212061 | Zbl 0166.30301